Rosana Rodríguez-López
Título
Citado por
Citado por
Año
Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Order 22 (3), 223-239, 2005
13912005
Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Acta Mathematica Sinica, English Series 23 (12), 2205-2212, 2007
7592007
Fixed point theorems in ordered abstract spaces
JJ Nieto, RL Pouso, R Rodríguez-López
Proceedings of the American Mathematical Society, 2505-2517, 2007
2602007
Existence of periodic solution for a nonlinear fractional differential equation
M Belmekki, JJ Nieto, R Rodriguez-Lopez
Boundary Value Problems 2009 (1), 324561, 2009
1752009
Variation of constant formula for first order fuzzy differential equations
A Khastan, JJ Nieto, R Rodríguez-López
Fuzzy Sets and Systems 177 (1), 20-33, 2011
1582011
New comparison results for impulsive integro-differential equations and applications
JJ Nieto, R Rodriguez-Lopez
Journal of Mathematical Analysis and Applications 328 (2), 1343-1368, 2007
1572007
Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations
JJ Nieto, R Rodríguez-López
Journal of Mathematical Analysis and Applications 318 (2), 593-610, 2006
1412006
Initial value problems for higher-order fuzzy differential equations
DN Georgiou, JJ Nieto, R Rodriguez-Lopez
Nonlinear Analysis: Theory, Methods & Applications 63 (4), 587-600, 2005
1402005
Bounded solutions for fuzzy differential and integral equations
JJ Nieto, R Rodríguez-López
Chaos, Solitons & Fractals 27 (5), 1376-1386, 2006
1162006
Boundary value problems for a class of impulsive functional equations
JJ Nieto, R Rodríguez-López
Computers & Mathematics with Applications 55 (12), 2715-2731, 2008
1122008
Existence of solutions to boundary value problem for impulsive fractional differential equations
G Bonanno, R Rodríguez-López, S Tersian
Fractional Calculus and Applied Analysis 17 (3), 717-744, 2014
972014
A common fixed point theorem using implicit relation and property (EA) in metric spaces
HK Pathak, R Rodriguez-Lopez, RK Verma
Filomat 21 (2), 211-234, 2007
922007
Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions
JJ Nieto, R Rodríguez-López
Computers & Mathematics with Applications 40 (4-5), 433-442, 2000
822000
Linear first-order fuzzy differential equations
JJ Nieto, R Rodriguez-Lopez, D Franco
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2006
812006
Existence of extremal solutions for quadratic fuzzy equations
JJ Nieto, R Rodríguez-López
Fixed Point Theory and Applications 2005 (3), 535919, 2005
772005
On the existence of solutions to periodic boundary value problems for fuzzy linear differential equations
R RodríGuez-LóPez
Fuzzy Sets and Systems 219, 1-26, 2013
732013
Comparison results for fuzzy differential equations
R Rodríguez-López
Information Sciences 178 (6), 1756-1779, 2008
692008
Multiple solutions to boundary value problem for impulsive fractional differential equations
R Rodríguez-López, S Tersian
Fractional Calculus and Applied Analysis 17 (4), 1016-1038, 2014
652014
Monotone method for first-order functional differential equations
JJ Nieto, R Rodríguez-López
Computers & Mathematics with Applications 52 (3-4), 471-484, 2006
612006
Monotone method for fuzzy differential equations
R Rodríguez-López
Fuzzy Sets and Systems 159 (16), 2047-2076, 2008
562008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20